# SDR SWAA2020081708382

- Difficulty date: July 22, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 34,025 hours, 20,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 796-798
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 SEAT TRACK BOTTOM SURFACE HAS WEAR AND LIGHT CORROSION BS.796-798. / REMOVED AND REPLACED #4 SEAT TRACK FROM BS 727B-887 PER SRM 51-40-02
